# SDR SWIA202310230001

- Difficulty date: August 14, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING PLANK ACCESS HOLE 640AB IS PITTED AND HS PIN HOLES.  FLAGGED   (C-CHECK RO 10/21/2023)   BLENDED AROUND WING PLANK ACCESS HOLE 640AB AND COMPLIED WITH ALL STEPS OF REO 601R-57-21-030 REV-L DATE: 2014-02-05,BLEND IS WITHIN LIMITS, COMPLIED WITH SKYWEST CARD 51-900-1003-SKY NO LEAKS NOTED
